# SDR SWAA970995

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTS WERE DIM AND WIRES OUT OF TRACK AT EMERGENCY EXIT.  REPAIRED WIRING AND OP CHECKED PER BOEING M/M.
